# SDR AALA2019061869013

- Difficulty date: June 15, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 54,445 hours, 27,888 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS COCKPIT LAVATORY SMOKE ALERT FOR 5 SECONDS IN COCKPIT. NO LAVATORY SMOKE ALARM IN CABIN. LAVS  INSPECTED BY FAS. NO SIGN SMOKE OR FIRE. MAINTENANCE PERFORMED LAVATORY SMOKE DETECTOR TEST IAW AMM 26-19-00. NO FAULTS FOUND.
